# SDR MASA200602702

- Difficulty date: December 11, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N509MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10094
- Aircraft time: 9,101 hours, 5,793 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Out Of Rig
- Location: Wing
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7471 CAE.  SLATS DROOPING.  MX PERFORMED MECHANICAL AND ELECTRICAL RIG OF SLATS.  NO FURTHER DEFECTS NOTED.
